MathSciNet Relay Station
MathSciNet bibliographic data
MR418461 65K05 (90C30)
Davidon, W. C. New least-square algorithms. J. Optimization Theory Appl. 18 (1976), no. 2, 187–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement